# SDR AALA20170208006

- Difficulty date: February 5, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 63,930 hours, 8,395 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFTER 6 HOURS OF FLIGHT, AN ELECTRICAL OVERHEAT ODOR WAS DETECTED IN THE CABIN. REMOVED AND REPLACED LEFT LOWER RECIRCULATION FAN IAW AMM 21-25-07. LEAK AND OPERATIONAL CHECK GOOD.
